# SDR AALA202302156180

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 66,930 hours, 33,247 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 59,407 hours, 30,498 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 2211
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 59,407 hours, 30,498 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE FUEL FILTER CLOG ECAM MESSAGE. MAINTENANCE REPLACED THE #2 ENGINE FUEL FILTER PER AMM 73-11-10  (AALA202302157387) AND THE #2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-15. (AALA202302156180)
